“Composition
Active ingredients:
1000.0 mg Paracetamol 12.2 mg Phenylephrine hydrochloride 10.02 mg Phenylephrine
Excipients:
ascorbic acid 20.0 mg aspartame Phenylalanine Ethylcellulose Magnesium stearate Sodium carbonate 23.8 mg Sodium ion Trimagnesium dicitrate Tartaric acid Xylitol Currant flavor
GeloProsed contains two proven active ingredients for reliable relief of cold symptoms*: Paracetamol has analgesic properties and reduces fever. Phenylephrine has a decongestant effect on the nasal mucosa.
RECOMMENDATIONS FOR USE:
GeloProsed is a powder for oral use. Pour the contents of one sachet directly onto the tongue. There the powder dissolves and can be swallowed without water. Another dose can be taken after 4-6 hours. No more than 3 doses (contents of 3 sachets) should be taken within 24 hours.
The preparation should not be used for more than 3 days. If cold or flu symptoms do not improve or worsen after 3 days, consult a doctor or pharmacist. Sore throat and fever, in case of nasal congestion
It is best to store the powder in the original packaging. The storage temperature should not exceed 25 ° C.”
Купить G. Pohl-Boskamp,Geloprosed 10
Цена G. Pohl-Boskamp,Geloprosed 10
Buy G. Pohl-Boskamp,Geloprosed 10
Price G. Pohl-Boskamp,Geloprosed 10